Discussions By Condition: Dental conditions

slight burning sensation of tongue

Posted In: Dental conditions 2 Replies
  • Posted By: agypsygrl
  • January 27, 2007
  • 01:47 AM

I took antibiotics about 10 days ago and just today it seems as though my tongue is burning. No white patches like shown as in thrush...just the burning sensation.
I take Synthroid because years ago had Iodine radiation to my thyroid.
Also, have begun noticing hair thinning in front on one side of hair line.
Have had CBC test done off and on but its ok, no weight loss, no rashes, have fatigue but think due to long hours working past month with no help, dry skin, appetite good, taste is fine. Have racked my mind on what could be going on....this burning happens off and on and sometimes the tongue will get red with white on top but no where else and not really patchy looking. Someone said I sip on cokes all day could cause that? I have been referred to a peridontist dentist this next week.
Thanks for any suggestions

Reply Flag this Discussion

2 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.